# SDR HNAA2011012300497

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 66,255 hours, 75,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SIGN IN ROW 4DF IS INOPERATIVE.  RELAMPED EMERGENCY EXIT SIGN AT SEAT 4DF AND REINSTALLED LIGHT COVER.
